Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 355, Number 2

All articles in this issue are freely accessible.

Group actions on graphs related to Krishnan-Sunder subfactors
Bina Bhattacharyya.
Trans. Amer. Math. Soc. 355 (2003), 433-463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1932707
The Laplacian MASA in a free group factor
Allan M. Sinclair and Roger R. Smith.
Trans. Amer. Math. Soc. 355 (2003), 465-475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1932708
The co-area formula for Sobolev mappings
Jan Maly, David Swanson and William P. Ziemer.
Trans. Amer. Math. Soc. 355 (2003), 477-492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1932709
The radius of metric regularity
A. L. Dontchev, A. S. Lewis and R. T. Rockafellar.
Trans. Amer. Math. Soc. 355 (2003), 493-517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1932710
The Orevkov invariant of an affine plane curve
Walter D. Neumann and Paul Norbury.
Trans. Amer. Math. Soc. 355 (2003), 519-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1932711
Linear systems of plane curves with a composite number of base points of equal multiplicity
Anita Buckley and Marina Zompatori.
Trans. Amer. Math. Soc. 355 (2003), 539-549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1932712
Base loci of linear series are numerically determined
Michael Nakamaye.
Trans. Amer. Math. Soc. 355 (2003), 551-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1932713
Formulas for tamely ramified supercuspidal characters of $\operatorname{GL}_{3}$
Tetsuya Takahashi.
Trans. Amer. Math. Soc. 355 (2003), 567-591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1932714
Resolutions of ideals of quasiuniform fat point subschemes of $\mathbf P^{2}$
Brian Harbourne, Sandeep Holay and Stephanie Fitchett.
Trans. Amer. Math. Soc. 355 (2003), 593-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1932715
Hyperplane arrangements and linear strands in resolutions
Irena Peeva.
Trans. Amer. Math. Soc. 355 (2003), 609-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1932716
Test ideals and base change problems in tight closure theory
Ian M. Aberbach and Florian Enescu.
Trans. Amer. Math. Soc. 355 (2003), 619-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1932717
On partitioning the orbitals of a transitive permutation group
Cai Heng Li and Cheryl E. Praeger.
Trans. Amer. Math. Soc. 355 (2003), 637-653
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1932718
A generalized Minkowski problem with Dirichlet boundary condition
Oliver C. Schnurer.
Trans. Amer. Math. Soc. 355 (2003), 655-663
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1932719
The $L^{p}$ Dirichlet problem and nondivergence harmonic measure
Cristian Rios.
Trans. Amer. Math. Soc. 355 (2003), 665-687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1932720
Estimations $L^{p}$ des solutions de l’équation des ondes sur certaines variétés coniques
Hong-Quan Li and Noël Lohoue.
Trans. Amer. Math. Soc. 355 (2003), 689-711
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1932721
From local to global behavior in competitive Lotka-Volterra systems
E. C. Zeeman and M. L. Zeeman.
Trans. Amer. Math. Soc. 355 (2003), 713-734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1932722
Axiom A flows with a transverse torus
C. A. Morales.
Trans. Amer. Math. Soc. 355 (2003), 735-745
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1932723
Exponential averaging for Hamiltonian evolution equations
Karsten Matthies and Arnd Scheel.
Trans. Amer. Math. Soc. 355 (2003), 747-773
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1932724
On the nonexistence of closed timelike geodesics in flat Lorentz 2-step nilmanifolds
Mohammed Guediri.
Trans. Amer. Math. Soc. 355 (2003), 775-786
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1932725
Quasiconformal groups, Patterson-Sullivan theory, and local analysis of limit sets
Petra Bonfert-Taylor and Edward C. Taylor.
Trans. Amer. Math. Soc. 355 (2003), 787-811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1932726
Notes on interpolation in the generalized Schur class. II. Nudel$’$man’s problem
D. Alpay, T. Constantinescu, A. Dijksma and J. Rovnyak.
Trans. Amer. Math. Soc. 355 (2003), 813-836
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1932727
Analytic models for commuting operator tuples on bounded symmetric domains
Jonathan Arazy and Miroslav Englis.
Trans. Amer. Math. Soc. 355 (2003), 837-864
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1932728